MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported during patient use, the autopulse platform (sn (b)(6)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large).Patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) was confirmed during functional testing and review of the archive.The root cause of the ua07 was the failure of single point load cell #2.A review of the archive data showed ua07 error messages; thus, confirming the reported complaint.The autopulse platform failed the initial functional testing due to the displayed ua07 error message at power up, confirming the reported complaint.The load-sensing system of the device detected a weight/load imbalance between the two load cells.Upon conducting the load cell characterization test, the result determined that single point load cell #2 was defective (output reading values were over-reported).To resolve the reported complaint, load cell 2 was replaced.Subsequently the load cell characterization test was performed, and the results indicated that both load cells function within the specification.After servicing, the platform passed the run-in test without issue.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24644873
Report Number3010617000-2026-00173
Device Sequence Number9918918
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown